# SDR EIA2000140

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WLG W/W BS 1241 BULKHEAD WEB TO BULKHEAD FITTING MATING SURFACE CORROSION REVEALED AT NR 7, 8, 9, 19 AND 20 RIVETS. CORROSION REMOVED AND REPAIRED PER EO 57-747-1544-99.  (M)
